# SDR MWEA99853

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT NR 2 COMM WAS INOP.  ALSO, ON APPROACH INTO MKE PRIMARY TRIM WENT INOP.  FOUND ANTENNA CONNECTOR LOOSE AT E & E.  RECONNECTED THE CONNECTOR AND REMOVED AND REPLACED PRIMARY TRIM MOTOR.
